# SDR EE4Y2025040622138

- Difficulty date: April 6, 2025
- Submitted: April 6, 2025
- Operation: Air carrier
- Filed by: Cooperativa Autogestionaria de Servicios Aeroindus, repair station EE4Y151M
- Aircraft: N272NV
- Make and model: Airbus A320-214
- Aircraft serial: 2995
- Aircraft time: 38,668 hours, 26,709 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Door Frame
- Condition: Cracked
- Location: Zone 200
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACCOMPLISHMENT OF THE ALLEGIANT TASK A32X-53-260-002 UPPER FUSELAGE AFT PAX CABIN CREW ENTRY DOOR FR66 LH DOOR STOP FITTING # 1 LOWER INBOARD HOLE WITH CRACK INDICATION WAS FOUND.PERFORMED FREEZE PLUG AND OVER SIZE BOLTS INSTALLATION AT FR66LH DOOR STOP FITTING 1 LOWER I/B HOLE /BUSH) OTHER HOLES OVERSIZES BOLTLS IAW A320 TASK 53-41-12-300-008 PARAG 2A (1) FIG 001,002 AND 003 , TASK 53-41-12-300-010 PARAG 2A(1) AND (2) FIG 001 AND 002. THIS REPAIR IS DOCUMENTED UNDER JOB A1Q008 ITEM 2-56
